Affordable Access

Publisher Website

On spline functions and statistical regularization of ill-posed problems

Authors
Journal
Journal of Computational and Applied Mathematics
0377-0427
Publisher
Elsevier
Publication Date
Volume
5
Issue
4
Identifiers
DOI: 10.1016/0771-050x(79)90041-x
Disciplines
  • Mathematics

Abstract

Abstract Interpolating natural splines are used for the algebraization and smoothing regularization of linear Fredholm integral equations of the first kind. A simplified version of statistical regularization is presented and, in turn, applied to data graduation by smoothing natural splines.

There are no comments yet on this publication. Be the first to share your thoughts.